# SDR FDEA201101170218

- Difficulty date: January 17, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51094
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR AT STA 1640, LBL 56, HAS CORROSION ON BOTTOM SIDE OF FLOORBEAM.   AT LOWER SIDE OF FWD FLANGE.  CORRODED FLOORBEAM AT STA 1640 R & R IAW SRM 51-40-02, REV.101.   REPAIR IS CLASSIFIED AS MINOR.
